MAUDE Adverse Event Report: PRECISION SPINE, INC. REFORM TI MODULAR; DOMINO CONNECTOR

PRECISION SPINE, INC. REFORM TI MODULAR; DOMINO CONNECTOR
Model Number 39-DA-1201
Health Effect - Clinical Code Pain (1994)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Occupation - other; distributor.Evaluation was not possible as the product was not returned to the manufacturer.Review of device history records found (b)(4) pieces of this lot were released for distribution on 6/17/2020 with no deviation or anomalies.Two-year complaint history review found this to be the only report of this nature for this part number.Should the product be received, a follow-up medwatch report will be submitted upon completion of investigation.
 
Event or Problem Description
It was reported that the patient underwent initial implantation on (b)(6) 2020, utilizing the reform pedicle screw system.Subsequently the patient presented with pain and a revision procedure was performed on (b)(6) 2021.It was noted that the parallel domino, closed-open, wide ((b)(4)) was loose.The rods, lock-screws, cross connector and dominos were removed and replaced.The original pedicle screws remain implanted.

Brand Name
REFORM TI MODULAR
Common Device Name
DOMINO CONNECTOR
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
MDR Report Key11263165
Report Number3005739886-2021-00007
Device Sequence Number14578394
Product Code KKY
UDI-Device Identifier00840019938471
UDI-Public00840019938471
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150856
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number39-DA-1201
Device Catalogue Number39-DA-1201
Device Lot Number00117CV
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;